skip to main content


This content will become publicly available on January 1, 2025

Title: Universal orbital and magnetic structures in infinite-layer nickelates
Award ID(s):
1539918
NSF-PAR ID:
10489010
Author(s) / Creator(s):
; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ;
Publisher / Repository:
American Physical Society
Date Published:
Journal Name:
Physical Review B
Volume:
109
Issue:
2
ISSN:
2469-9950
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found